# SDR 5APR577Y55

- Difficulty date: March 20, 2011
- Submitted: March 28, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 2,172 hours, 1,949 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,172 hours, 1,949 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Zone 300
- Part time: 2,172 hours, 1,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INNER AND OUTER LUG HAVE DEVELOPED A GAP OF .025" BETWEEN THEM.   CHECKED LUGGED FACE OF PN 555.10.12.150 ANGLE FITTING FOR STRAIGHTNESS.   ALL STEPS COMPLETED WITH NO CRACKS OR DEFECTS NOTED.
